# SDR TRBA2010031SUP

- Difficulty date: April 10, 2010
- Submitted: April 14, 2010
- Operation: Air carrier
- Aircraft: N529AM
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 529
- Aircraft time: 20,393 hours, 24,310 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: NNP158824001
- Condition: Cracked
- Location: Cabin
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APPROACHING AIRPORT AT APPROX 3000 FT, HEARD LOUD BANG. F/A ADVISED WINDOW 11D WAS CRACKED.  EMERGENCY DECLARED.  UPON POST FLIGHT APPEARS FOLDABLE GEAR DOOR IS MISSING ON RT MAIN GEAR.  R & R PAX WINDOWS 11D & 12D IAW JIC  56-21-00. PERFORMED PRESSURE LEAK CHECKS IAW ATR72 JIC  05-53-00. RH MLG FOLDABLE DOOR DEFERRED ON CDL 32-2 AUTH  04-72CDL-D.
